# SDR AALA202512020877

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 32,667 hours, 16,029 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252162
- Part serial: L463108
- Condition: Scratched
- Location: Zone 200
- Part time: 15,160 hours, 7,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LEFT HAND SLIDING WINDOW HAS EXTENSIVE EXTERNAL SCRATCHES THAT CREATE A DAZZLING EFFECT IN SUNLIGHT FROM ANY ANGLE NOT ALIGNED WITH THAT WINDOW. MAINTENANCE REPLACED THE SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
